CSpace
基于指数分布不同定时截尾数据的可靠度的置信下限
董岩1; 李国英2
2006
Source Publication应用数学学报
ISSN0254-3079
Volume29Issue:1Pages:61
Abstract本文基于指数分布不同定时截尾数据,利用鞍点逼近法给出参数估计的概率分布的近似公式,进而给出可靠度的近似置信下限,并通过数值模拟及实例计算说明本文方法的可行性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49966
Collection中国科学院数学与系统科学研究院
Affiliation1.北京理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
董岩,李国英. 基于指数分布不同定时截尾数据的可靠度的置信下限[J]. 应用数学学报,2006,29(1):61.
APA 董岩,&李国英.(2006).基于指数分布不同定时截尾数据的可靠度的置信下限.应用数学学报,29(1),61.
MLA 董岩,et al."基于指数分布不同定时截尾数据的可靠度的置信下限".应用数学学报 29.1(2006):61.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董岩]'s Articles
[李国英]'s Articles
Baidu academic
Similar articles in Baidu academic
[董岩]'s Articles
[李国英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董岩]'s Articles
[李国英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.